JAIST Repository >
School of Information Science >
JAIST Research Reports >
Research Report - School of Information Science : ISSN 0918-7553 >
IS-RR-1999 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10119/14603

Title: Fixpoint formulation of the completion problem of orthomodular lattices
Authors: Miyazaki, Yutaka
Issue Date: 1999-11-24
Publisher: 北陸先端科学技術大学院大学情報科学研究科
Magazine name: Research report (School of Information Science, Japan Advanced Institute of Science and Technology)
Volume: IS-RR-99-0033
Start page: 1
End page: 6
URI: http://hdl.handle.net/10119/14603
Material Type: none
Appears in Collections:IS-RR-1999

Files in This Item:

There are no files associated with this item.

All items in DSpace are protected by copyright, with all rights reserved.

 


Contact : Library Information Section, Japan Advanced Institute of Science and Technology